# SDR REXA2015111101080

- Difficulty date: November 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,104 hours, 21,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD FUSELAGE POWER RECEPTACLE STRUCTURE CRACKED.  REMOVED ACFT POWER RECEPTACLE BRACKET IAW SRM 51-42-06 & SRM 51-42-21.  INSTALLED ACFT POWER RECEPTACLE BRACKET IAW SRM 51-42-06 & 54-42-21.  LOCATED & DRILLED NEW AC POWER BRACKET RECEPTACLE IAW SRM 51-40-11.  REMOVED AC POWER RECEPTACLE IAW AMM 24-41-03-000-802.  INSTALLED SAME SERVICEABLE EXTERNAL AC POWER RECEPTACLE IAW AMM 24-41-03-400-802,.  REMOVED EXTERNAL SERVICE PANEL BY REMOVING 4 SCREWS IAW SRM 51-41-02.  INSTALLED EXTERNAL SERVICE PANEL BY INSTALLING 4 SCREWS IAW SRM 51-41-02.  CLOSE OUT STEPS 4A & B OF AMM 24-41-03-400-802 REQUIRE COMPLETION.  COMPLIED WITH CLOSEOUT STEPS 4A & B OF AMM 24-41-03-400-802.  NO DEFECTS NOTED.  R & R AC POWER RECEPTACLE BRACKET PN 600-33283-33 IAW SRM 51-42-06 & 51-42-21.
